| Model Number |
80-0728 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The root cause has been established through acumed's health hazard evaluation process.Acumed is taking appropriate actions to address this root cause.Additional reporting on this event will be provided as a follow up report if alternative information becomes available.Related report numbers (including this report-4 total): 3025141-2026-00159, 3025141-2026-00160, 3025141-2026-00161.
Event or Problem Description
It was reported that, "we would like to inform you of a new incidents involving product ref.(b)(4) this week, we have received four (4) reports from the same distributor regarding screwdriver shaft breakage." there has been no reported adverse consequences to patients.